# SDR 4USA2020090200002

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Aircraft time: 14,253 hours, 8,455 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4214002111N
- Part serial: 3130
- Condition: Malfunctioned
- Location: Stab
- Part time: 8,748 hours, 5,155 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CLIMBING TO FL430 NOTICED THE STABILIZER TRIM CACKLE WAS SOUNDING RATHER EXCESSIVELY.  IT SOUNDED 4 TIMES, THE 4TH TIME FOR MORE THAN 10 SECONDS.  IMMEDIATELY DISENGAGED THE AUTOPILOT AND PRIMARY TRIM, STOPPED THE CLIMB, LEVELED OFF, AND ENGAGED THE SECONDARY TRIM.  TRIM WAS NOT FUNCTIONING, SO AT THAT TIME IT WAS EVIDENT WE HAD A FLIGHT CONTROL ISSUE.  FOLLOWED QRH PRIMARY STAB TRIM FAIL AND PROCEEDED WITH THE CHECKLIST.  DECLARED AN EMERGENCY AND PROCEEDED TO THE NEAREST SUITABLE AIRPORT TO LAND.  CORRECTIVE ACTION: TROUBLESHOT SYSTEM, FOUND FAULTY ELECTRONIC CONTROL UNIT.  COMPLIED WITH CESSNA SERVICE BULLETIN 750-55-10 REV 4.  ALL OPERATIONAL CHECKS OK AT THIS TIME.
